# SDR AALA202505059692

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N306UH
- Make and model: Boeing 737-8
- Aircraft serial: 44512
- Aircraft time: 152 hours, 71 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR DIFFICULT TO OPEN. PERFORMED L1 DOOR (FORWARD ENTRY DOOR) ADJUSTMENT, OPERTIONAL CHECK GOOD. PER AMM 52-11-00.
